KNAW

Publicatie

The Volume Conjecture and Topological Strings (2009) Open access

Pagina-navigatie:
Titel The Volume Conjecture and Topological Strings
Gepubliceerd in Fortschritte der Physik, Vol. 59, No. 9, p.825-856. ISSN 00158208.
Auteur Dijkgraaf, R.H.; Fuji, H.
Datum 2009
Type Artikel
Uitgever Wiley
Samenvatting In this paper, we discuss a relation between Jones-Witten theory of knot invariants and topological open string theory on the basis of the volume conjecture. We find a similar Hamiltonian structure for both theories, and interpret the AJ conjecture as the D-module structure for a D-brane partition function. In order to verify our claim, we compute the free energy for the annulus contributions in the topological string using the Chern-Simons matrix model, and find that it coincides with the Reidemeister torsion in the case of the figure-eight knot complement and the SnapPea census manifold m009.
Publicatie http://depot.knaw.nl/3871/
Persistent Identifier URN:NBN:NL:UI:17-3871
Metadata XML
Repository KNAW

Omhoog
Ga terug naar de inhoud
Ga terug naar de site navigatie